# SDR CALA9800467

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Worn
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GROOVE WORN ON BOTTOM OF LT WING NR 7 SPOILER.  THE NR 7 SPOILER WAS REMOVED AND REPLACED.
